Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


numess in my hand and arms

Nov 1, 2016

I am 47 years old woman from Colorado I have been positive for 23 years now my treatment has been well over the years but lately I have been ill with stomach issues and now I have some tingling in my hands and arms my last counts have been fabulous V indectable CD4. 800 percent 38 overall good also I do have controlled highpertension I'm currently on viraud tivacy salgentary any leads

Response from Dr. Young

Hello and thanks for posting from fabulous Colorado.

It's not clear from your post as to what is causing of the tingling of your hands and arms. Since you haven't recently started on treatment (and not currently taking d4T), it's unlikely that your HIV medications are the cause, nor is it likely that you have new onset HIV-related peripheral neuropathy given that your CD4 percentage and absolute counts are normal.

I'd suggest speaking to your care provider to help assess and treat the problem.

Be well, BY

Response from Dr. Henry

Your description of the tingling both hands/fingers could be related to peripheral neuropathy (that can be due to HIV and drugs) though in the upper limbs more often due to compression of nerves in the cervical spine or carpel tunnel. Your HIV drugs have some modest association with peripheral neuropathy but data is limited with that particular combination used over many years.HIV or HIV treatment related peripheral neuropathy usually first involves the toes/feet first before involving hands/fingers. KH



Previous
Drug, Alcohol Interactions with HIV Meds
Next
Missed stribild dose

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement